# SDR REXA2013112402271

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 13,582 hours, 13,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SECTION OF THE EMERGENCY FLOOR STRIP LIGHTING FROM AROUND SEAT 2C WAS FOUND UNPLUGGED & LOOSE ON THE FLOOR.  SECURED FLOOR TRACK LIGHTING NEAR 1 & 2 CD IAW AMM 33-50-00.
